MAUDE Adverse Event Report: MEDLIN INDUSTRIES MEDLINE; INFANT HEEL WARMER

MEDLIN INDUSTRIES MEDLINE; INFANT HEEL WARMER
Model Number MDS138007
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 02/08/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Infant heel warmer was applied to heel after activation of warmer package.Package remained on baby's heel for 7-10min and when removed, the skin from heel was removed as well.Additionally, the great toe areas on plantar surface also had developed into fluid blister, that remained intact.Nursing states the package was discovered to have a small leak on the inner seam of the package.Nursing noted that all contents of the package were emptied out, as the substance had pooled at the bottom of area where it was applied.Dose or amount: one each.Frequency: as needed for labs.Route transdermal.Diagnosis or reason for use: to promote circulation of blood for lab draw.

Brand Name
MEDLINE
Common Device Name
INFANT HEEL WARMER
Manufacturer (Section D)
MEDLIN INDUSTRIES
mundelein IL 60060
MDR Report Key5462958
Report NumberMW5060530
Device Sequence Number593120
Product Code MPO
UDI-Device Identifier10080196719655
UDI-Public(01)10080196719655
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberMDS138007
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/24/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight2